# SDR ARWA0010307

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 80,764 hours, 26,295 cycles
- Engine: Pwa JT3D7
- Engine time: 52,388 hours, 21,247 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: 777882
- Condition: Leaking
- Location: Gearbox
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT NR 3 ENGINE OIL PRESSURE GAUGE FLICKERS FULL SCALE HIGH AND LOW AND NR 3 ENGINE OIL PRESSURE LIGHT FLICKERS ON AND OFF.  ALL OTHER ENGINE PARAMETERS NORMAL.  PRECAUTIONARY ENGINE SHUTDOWN.  ON INSPECTION OF ENGINE, FOUND TOWER SHAFT SEAL LEAKING, REPLACE SEAL, LEAK CHECK, AND RUN-UP AND SYSTEM CHECK COMPLETED SATISFACTORY.
